Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

A nonsmooth Levenberg-Marquardt method for generalized complementarity problem

Year:    2012

Journal of Information and Computing Science, Vol. 7 (2012), Iss. 4 : pp. 267–271

Abstract

A new method for the solution of the generalized complementarily problem is introduced. The method is based on a no smooth equation reformulation of the generalized complementarily problem and on a no smooth Levenberg-Marquardt method for its solution. The method is shown to be globally convergent. Numerical results are also given.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22633

Journal of Information and Computing Science, Vol. 7 (2012), Iss. 4 : pp. 267–271

Published online:    2012-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    5

Keywords: